# SDR AALA20131230003

- Difficulty date: December 30, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 87,799 hours, 14,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 5,6 & 7 EXTERIOR FUSELAGE MOUNTED SLIDE & EXIT ILLUMINATION LIGHTS INOPERATIVE. REPLACED BATTERY PACK M731 FOR RT SIDE EXTERIOR FUSELAGE MOUNTED SLIDE & EXIT ILLUMINATION LIGHTS.  OPERATIONS CHECKED NORMAL.
